Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 13,     Number 1,     Spring 2005

 

PROBABILITY INTEGRALS OF THE
MULTIVARIATE t DISTRIBUTION
SARALEES NADARAJAH AND SAMUEL KOTZ

Abstract. Results on probability integrals of multivariate t distributions are reviewed. We believe that this review will serve as an important reference and encourage further research activities in the area.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)